MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD TITANIUM MANDIBULAR COMPONENT 45MM / 7 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD TITANIUM MANDIBULAR COMPONENT 45MM / 7 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00574, 0001032347-2020-00576, 0001032347-2020-00577.Medical products: tmj system right standard titanium mandibular component 45mm / 7 hole, part# 24-6545ti, lot# 692960b; tmj system left standard titanium mandibular component 45mm / 7 hole, part# 24-6546ti, lot#, 703640a; tmj system right fossa component, small, part# 24-6562, lot# 718530a; tmj system left fossa component, small, part# 24-6563, lot# 748490a; unknown screws, part# ni, lot# ni.Occupation - patient.
 
Event or Problem Description
It was reported the patient underwent a revision to replace bilateral temporomandibular joint prostheses sixteen (16) months following implantation due to unknown reason.The patient received a custom implant replacement.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing of the mandible and fossa components.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TMJ SYSTEM LEFT STANDARD TITANIUM MANDIBULAR COMPONENT 45MM / 7 HOLE
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10856786
Report Number0001032347-2020-00575
Device Sequence Number16289499
Product Code LZD
UDI-Device Identifier00841036081713
UDI-Public00841036081713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2021
Device Model NumberN/A
Device Catalogue Number24-6546TI
Device Lot Number703640A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;